# SDR USAASB97102

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 2043V74775
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ALB - FLT 291 - DESCENDING THROUGH 10,000 FEET AT IDLE POWER, CREW NOTICED THE LOW OIL PRESSURE LIGHT FOR THE NR 1 ENGINE ILLUMINATED.  THEY CONFIRMED LOW OIL PRESSURE LIGHT WITH QUANTITY GAUGE AND OIL PRESSURE GAUGE.  AT THAT TIME, CREW SHUT DOWN THE NR 1 ENGINE IN-FLIGHT AND DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 10 MINUTES.  AT SHUT-DOWN, OIL PRESSURE WAS LESS THAN 10 PSI.  MAINTENANCE FOUND THE NR 1 ENGINE'S MAIN OIL FILTER O-RING HAD BLOWN.  REPLACED FILTER AND O-RINGS.   CHECKED CHIP DETECTORS FOR CONTAMINATION.  NONE FOUND.  SERVICED ENGINE WITH OIL AND RAN ENGINE.  NO LEAKS NOTED.  SUBSEQUENTLY, THE NR 1 ENGINE WAS REPLACED THE NEXT DAY.  (X)
